Optimality in Non Smooth Multi-Objective Fractional Programming with (ρ, B)-Invexity and its Generalizations


Affiliations

  • MVGR College of Engineering, Department of Mathematics, Vizianagaram, 535005, India

Abstract

A number of necessary and sufficient optimality conditions are obtained for non smooth non-linear multiobjective fractional programming under (ρ; b)-invexity and its generalizations. Our results apparently generalize a fairly large number of optimality results previously obtained for finite dimensional non-linear programming problems under various convexity assumptions.

Keywords

Multiobjective Fractional Programming, Parametrization Technique, (ρ; B)-invexity, Generalized (ρ; B)-invexity.

Subject Discipline

Mathematical Sciences

Full Text:

References

C. R. Bector and C. Singh, B-Vex Functions, J. Opti. Th. Appl., 71 (1991), 237 – 253.

C. R. Bector, S. K. Suneja and C. S. Lalitha, Generalized B-Vex Functions and Generalized B-Vex Programming, J. Opti. Th. Appl., 76 (1993), 561 – 576.

C. R. Bector, S. K. Suneja and C. S. Lalitha, Optimality Conditions and Duality in Sub Differentiable multiobjective Fractional Programming, J. Opti. Th. Appl., 79 (1994), 105 – 126.

F. H. Clarke, Optimization and Non Smooth Analysis, Wiley-Interscience, New York, 1983.

R. R. Egudo and M. A. Hanson, On Sufficiency of Kuhn-Tucker Conditions in Non Smooth Multiobjective Programming, FSU technical Report No: M – 888 (1993).

M. A. Geoffrion, Proper Efficiency and Theory of Vector Maximisation, J. Math. Anal. Appl., 22 (1968), 618 – 630.

T. R. Gulati and A. Izhar, Efficiency and Duality in Multiobjective Fractional Programming, J. Opti. Th. Appl., 79 (1994), 105 – 126.

M. A. Hanson and B. Mond, Further Generalized Convexity in Mathematical Programming, J. Inform. Optim. Sci., 4 (1982), 25 – 32.

V. Jeyakumar, ρ-convexity and Second Order Duality, Utilitas. Maths., 29 (1986), 71 – 85.

V. Jeyakumar and B. Mond, On Generalized Convex Mathematical Programming, J. Austral. Math. Soc., Ser.B, 39 (1992), 43 – 53.

R. N. Kaul and V. Lyall, A note on Non Linear Vector Maximization, OPSEARCH, 26 (1989), 108 – 128.

O. L. Mangasarian, Nonlinear Programming, Mc Graw-Hill, New York, 1969.

R. N. Mukherjee and Ch. Purnachandra Rao , Multiobjective Fractional Programming Under Generalized Invexity, , Indian. J. Pure and Appl. Math., 27 (1996), 1175 – 1183.

S. K. Suneja and C. S. Lalitha Multiobjective Programming Involving Generalized B-vex Functions, Proceedings of First Annual Conference of ISIAM, Roorkee, (1992), 217 – 226.

S. K. Suneja and C. S. Lalitha, Multiobjective Fractional Programming Involving ρ-invex and Related Functions, OPSEARCH, 30 (1993), 1 – 14.

J. P. Vial, Strong and Week sets and Functions, Math. Oper. Res., 8 (1983), 231 – 251.

T. Wier, A Note on Invex Functions and Duality in Multiobjective Optimisation, OPSEARCH, 27 (1988), 98 – 104.

F. Zhao, On Sufficiency of the Kuhn-Tucker Conditions in Non Differentiable Programming, Bull. Austral. Math. Soc., 46 (1992), 385 – 389.


Refbacks

  • There are currently no refbacks.